RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1961, Volume 136, Number 2, Pages 272–273 (Mi dan24495)  

This article is cited in 12 scientific papers (total in 14 papers)

MATHEMATICS

Non-unique “blurrings” of discontinuities in solutions of quasilinear systems

S. K. Godunov


Full text: PDF file (250 kB)

Bibliographic databases:

Document Type: Article
Presented: M. V. Keldysh
Received: 21.06.1960

Citation: S. K. Godunov, “Non-unique “blurrings” of discontinuities in solutions of quasilinear systems”, Dokl. Akad. Nauk SSSR, 136:2 (1961), 272–273

Citation in format AMSBIB
\Bibitem{God61}
\by S.~K.~Godunov
\paper Non-unique ``blurrings'' of discontinuities in solutions of quasilinear systems
\jour Dokl. Akad. Nauk SSSR
\yr 1961
\vol 136
\issue 2
\pages 272--273
\mathnet{http://mi.mathnet.ru/dan24495}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0116141}
\zmath{https://zbmath.org/?q=an:0117.06401}


Linking options:
  • http://mi.mathnet.ru/eng/dan24495
  • http://mi.mathnet.ru/eng/dan/v136/i2/p272

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. P. Maslov, G. A. Omel'yanov, “Asymptotic soliton-form solutions of equations with small dispersion”, Russian Math. Surveys, 36:3 (1981), 73–149  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. K. V. Brushlinskii, A. V. Zabrodin, V. S. Ryabenkii, “S. K. Godunov v Institute prikladnoi matematiki”, Sib. zhurn. industr. matem., 7:2 (2004), 4–8  mathnet  mathscinet  zmath
    3. A. G. Kulikovskii, A. P. Chugainova, “Classical and Nonclassical Discontinuities and Their Structure in Nonlinear Elastic Media with Dispersion and Dissipation”, Proc. Steklov Inst. Math., 276, suppl. 2 (2012), S1–S68  mathnet  crossref  crossref  zmath  isi
    4. A. G. Kulikovskii, A. P. Chugainova, “Classical and non-classical discontinuities in solutions of equations of non-linear elasticity theory”, Russian Math. Surveys, 63:2 (2008), 283–350  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    5. S. K. Godunov, I. M. Peshkov, “Symmetrization of the nonlinear system of gas dynamics equations”, Siberian Math. J., 49:5 (2008), 829–834  mathnet  crossref  mathscinet  isi  elib
    6. K. V. Brushlinskiǐ, V. G. Zhukov, M. K. Kerimov, “Academician SergeĭKonstantinovich Godunov (on the occasion of his eightieth birthday)”, Comput. Math. Math. Phys., 50:1 (2010), 1–6  mathnet  crossref  mathscinet  adsnasa  isi  elib
    7. S. K. Godunov, I. M. Peshkov, “A thermodynamically consistent nonlinear model of an elastoplastic Maxwell medium”, Comput. Math. Math. Phys., 50:8 (2010), 1409–1426  mathnet  crossref  mathscinet  adsnasa  isi  elib  elib
    8. A. G. Kulikovskii, E. I. Sveshnikova, A. P. Chugainova, “Matematicheskie metody izucheniya razryvnykh reshenii nelineinykh giperbolicheskikh sistem uravnenii”, Lekts. kursy NOTs, 16, MIAN, M., 2010, 3–120  mathnet  crossref  zmath  elib
    9. S. K. Godunov, “Thermodynamic formalization of the fluid dynamics equations for a charged dielectric in an electromagnetic field”, Comput. Math. Math. Phys., 52:5 (2012), 787–799  mathnet  crossref  mathscinet  isi  elib  elib
    10. A. P. Chugainova, “Nonstationary solutions of a generalized Korteweg–de Vries–Burgers equation”, Proc. Steklov Inst. Math., 281 (2013), 204–212  mathnet  crossref  crossref  mathscinet  isi  elib
    11. A. P. Chugainova, V. A. Shargatov, “Stability of nonstationary solutions of the generalized KdV-Burgers equation”, Comput. Math. Math. Phys., 55:2 (2015), 251–263  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    12. V. N. Belykh, K. V. Brushlinskii, V. L. Vaskevich, S. P. Kiselev, A. N. Kraiko, A. G. Kulikovskii, V. I. Mali, V. V. Pukhnachov, E. I. Romensky, V. S. Ryaben'kii, “Sergei Konstantinovich Godunov has turned 85 years old”, Russian Math. Surveys, 70:3 (2015), 561–590  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    13. A. T. Il'ichev, A. P. Chugainova, “Spectral stability theory of heteroclinic solutions to the Korteweg–de Vries–Burgers equation with an arbitrary potential”, Proc. Steklov Inst. Math., 295 (2016), 148–157  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    14. A. P. Chugainova, V. A. Shargatov, “Stability of discontinuity structures described by a generalized KdV–Burgers equation”, Comput. Math. Math. Phys., 56:2 (2016), 263–277  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
  • Number of views:
    This page:41
    Full text:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019